# SDR 97FDEA00322

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153FE
- Make and model: Boeing 727-25
- Aircraft serial: 18286
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Part number: 65245712
- Condition: Corrosion
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0542 026, CORROSION (C55-391-20, 2) RT HORIZONTAL STAB UPPER TIE BEAM HAS AN AREA OF CORROSION 138 FROM INBOARD END LWR FWD SIDE.  *   S/D*   REMOVED AND REPLACED RT HORIZONTAL STAB UPPER TRAILING EDGE BEAM IAW FED-EX SRM 51-30-5.
